MathSciNet Relay Station
MathSciNet bibliographic data
MR2457681 37D45 (34C15 37N35 93B52)
Liu, Yan; Lü, Ling Synchronization of $N$ different coupled chaotic systems with ring and chain connections. Appl. Math. Mech. (English Ed.) 29 (2008), no. 10, 1299–1308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement